# SDR SWAA2022031181274

- Difficulty date: March 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737*
- Aircraft serial: 28609
- Aircraft time: 65,545 hours, 38,963 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA012857
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WILL NOT ACCELERATE TO COMMANDED SETTING; THIS OCCURS DURING TAKE OFF AND CLIMB; THE N1 REMAINS 5% BELOW THE N2 ENGINE REGARDLESS OF THROTTLE POSITION; HAPPENS WITH A/T ON OR OFF; DIFFERENCE GOES AWAY SLOWLY UNTIL THE N1'S ARE MATCHED IN THE HIGH 20S. / [01] COMPLIED WITH FUEL PUMP INSPECTION 73-11-01; FOUND FUEL PUMP IMPELLER SHEERED; R & R FUEL PUMP PER MT 773-11-00.
